# SDR DALA2016110808640

- Difficulty date: April 8, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 69,972 hours, 52,114 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 252
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN IS CORRODED UNDER THE LOWER TCAS ANTENNA DOUBLER, BS 252 BETWEEN LONGERONS 29 AND 30.
